# SDR UALA2013050203080

- Difficulty date: May 2, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 68,403 hours, 9,728 cycles
- Engine: Pwa PW40903
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED TO IGNITE USING NR 2 IGNITOR.  REPLACED EXCITER BOX PER MM 74-11-01 AND IGNITER PLUG PER MM 74-21-02.  MADE TWO SUCCESSFUL ENGINE STARTS, NO FAULTS.
